# SDR CALA0500154

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 39,771 hours, 11,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN RT WING FIXED LEADING EDGE SKIN AT FSS 416.  REPAIRED IAW EA 5731-01010, REV D AND SRM 51-40-02 AND IAW MM 27-81-02.
